American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Helge Maakestad. On jets, extensions and characteristic classes II. Proc. Amer. Math. Soc. 141 (2013) 151-169.
Abstract, references, and article information   
View Article: PDF

[2] Toshiyuki Mano and Humihiko Watanabe. Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral. Proc. Amer. Math. Soc. 140 (2012) 3867-3881.
Abstract, references, and article information   
View Article: PDF

[3] Alan Adolphson and Steven Sperber. ${A}$-hypergeometric systems that come from geometry. Proc. Amer. Math. Soc. 140 (2012) 2033-2042.
Abstract, references, and article information   
View Article: PDF

[4] Yukihito Kawahara. Non-vanishing of the twisted cohomology on the complement of hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 1967-1975. MR 2383503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yukihito Kawahara. Vanishing and bases for cohomology of partially trivial local systems on hyperplane arrangements. Proc. Amer. Math. Soc. 133 (2005) 1907-1915. MR 2137854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Uli Walther. On the Lyubeznik numbers of a local ring. Proc. Amer. Math. Soc. 129 (2001) 1631-1634. MR 1814090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Amnon Yekutieli. Some remarks on Beilinson adeles. Proc. Amer. Math. Soc. 124 (1996) 3613-3618. MR 1353408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1